Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 25, 2014, 5:23 PM CDT for Cimarron County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2014, 5:23 PM CDT (22:23 UTC)
- Expired
- Aug 25, 2014, 5:57 PM CDT
- In force
- 34 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 181 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
164
WUUS54 KAMA 252223
SVRAMA
OKC025-252330-
/O.NEW.KAMA.SV.W.0147.140825T2223Z-140825T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT MON AUG 25 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 630 PM CDT/530 PM MDT/
* AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KEYES...OR 14
MILES EAST OF BOISE CITY...AND MOVING NORTHEAST AT 5 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... KEYES... GRIGGS...
STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10203 3676 10203 3675 10203 3652 10204
3666 10259 3700 10249
TIME...MOT...LOC 2223Z 217DEG 5KT 3678 10227
$$
SIMPSON1 follow-up statement
158
WWUS54 KAMA 252257
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
557 PM CDT MON AUG 25 2014
OKC025-252308-
/O.CAN.KAMA.SV.W.0147.000000T0000Z-140825T2330Z/
CIMARRON OK-
557 PM CDT MON AUG 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CIMARRON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3700 10203 3676 10203 3675 10203 3652 10204
3666 10259 3700 10249
TIME...MOT...LOC 2258Z 217DEG 5KT 3682 10223
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:43 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 25, 3:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 343 PM CDT MON AUG 25 2014 .DISCUSSION... THROUGH TONIGHT: SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED ACROSS THE WESTERN PANHANDLES THIS AFTERNOON ALONG THE LEADING EDGE OF A MID-LEVEL MONSOONAL MOISTURE PLUME. ADDITIONAL CONVECTION HAS DEVELOPED ACROSS THE OKLAHOMA PANHANDLE AHEAD OF A WEAK STATIONARY COOL FRONT LOCATED ACROSS SOUTHWEST KANSAS AND SOUTHEAST COLORADO. WITH VERY WEAK SHEAR IN PLACE ACROSS MOST OF THE AREA, MUCH OF THIS ACTIVITY WILL BE SHORT-LIVED, BUT IT WILL LIKELY ALLOW OTHER STORMS TO DEVELOP AS THEY COLLAPSE AND BECOME OUTFLOW DOMINANT. THERE IS SLIGHTLY STRONGER MID-LEVEL FLOW AND ASSOCIATED SHEAR JUST TO OUR NORTH NEAR THE FRONT, SO STORMS ACROSS OUR FAR NORTHERN CWA BORDER MAY BE SLIGHTLY BETTER ORGANIZED THAN ANYWHERE ELSE. LIKE WE'VE SEEN THE LAST SEVERAL DAYS, MOST OF THE STORMS WILL REMAIN SUB-SEVERE, BUT THERE COULD BE A COUPLE OF MARGINALLY SEVERE STORMS GIVEN MIXED LAYER CAPE VALUES UP TO 2000 J/KG, NEAR DRY ADIABATIC LOW-LEVEL LAPSE RATES, AND DOWNDRAFT CAPE VALUES UP TO 1700 J/KG. THE HIGHEST CHANCES OF THIS WILL OCCUR WEST OF A HOOKER TO AMARILLO LINE THROUGH 8 PM. THE MAIN STORM HAZARDS WILL BE DAMAGING WINDS UP TO 65 MPH, DIME SIZE HAIL, AND LOCALLY HEAVY RAIN. COVERAGE SHOULD GREATLY DIMINISH BY 7 PM AND ALMOST ALL OF THIS ACTIVITY WILL DISSIPATE BY 11 PM. WITH A 35 KT LOW-LEVEL JET, WEAK ISENTROPIC ASCENT, AND THETA-E ADVECTION OVERNIGHT, SOME ISOLATED SHOWERS AND STORMS COULD DEVELOP JUST ABOUT ANYWHERE. THIS SEEMS TO BE THE TIME OF THE YEAR WHEN WE TYPICALLY START GETTING SURPRISE CONVECTION DEVELOPING OVERNIGHT, SO THEREFORE, WE'VE KEPT POPS IN PLACE ALL NIGHT. TUESDAY-TUESDAY NIGHT: A RENEGADE SHOWER OR STORM COULD BE ONGOING TOMORROW MORNING, BUT ANYTHING THAT IS LINGERING SHOULD DISSIPATE BY 11 AM. DECENT CHANCES FOR SHOWERS AND STORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING, PARTICULARLY NORTHWEST OF A BOYS RANCH TO BEAVER LINE. BUOYANCY LOOKS MUCH WEAKER (MLCAPES <800 J/KG) TOMORROW, SO IT'D BE A LITTLE SURPRISING IF WE SEE A SEVERE STORM. HOWEVER, THE STRONGEST STORM COULD STILL PRODUCE GUSTY WINDS UP TO 50 MPH BETWEEN 3 PM AND 8 PM. SHOWERS AND STORMS SHOULD MOSTLY DISSIPATE BY 11 PM, BUT ADDITIONAL SHOWERS AND STORMS WILL IMPACT THE NORTHWEST PANHANDLES AFTER 12 AM. WEDNESDAY-WEDNESDAY NIGHT: PRETTY MUCH THE SAME SONG AND DANCE AS TUESDAY WITH CHANCES FOR CONVECTION PRIMARILY CONFINED TO LOCATIONS ALONG AND NORTHWEST OF A HEREFORD TO CANADIAN LINE. WITH GREATER BUOYANCY AS COMPARED TO TUESDAY, A ROGUE SEVERE STORM CAN'T BE RULED OUT. LOCALLY HEAVY RAIN WILL CONTINUE TO BE A POSSIBILITY. THURSDAY-FRIDAY NIGHT: THIS PERIOD CONTINUES TO PRESENT THE BEST OPPORTUNITY FOR WIDESPREAD RAIN CHANCES AS AN APPROACHING UPPER TROUGH SHOVES A WEAK COOL FRONT INTO THE AREA. THE TIMING OF THIS UPPER TROUGH AND ASSOCIATED SURFACE FRONT CONTINUE TO LEAD TO LOW CONFIDENCE. THE NAM AND GFS REMAIN THE FASTEST SOLUTIONS WITH THE SPEED OF BOTH OF THESE FEATURES, AND THEY WOULD SUGGEST THE BEST CHANCE FOR STORMS WILL BE THURSDAY, WITH VERY LITTLE CHANCE ON FRIDAY EXCEPT ACROSS THE EASTERN PANHANDLES. THE SLOWER GGEM AND ECMWF, WHICH WE PREFER, LINGER RAIN CHANCES INTO FRIDAY NIGHT. BASED ON THE SLOWER TIMING, THE HIGHEST RAIN CHANCES ON THURSDAY LOOK TO BE NORTH AND EAST OF A DALHART TO HEREFORD LINE. ON FRIDAY, THE HIGHEST CHANCES LOOK TO BE EAST OF AN ELKHART TO CANYON LINE. STORMS COULD BE SLIGHTLY MORE ORGANIZED AND PRESENT A GREATER RISK FOR SEVERE WEATHER BOTH DAYS WITH DEEP LAYER SHEAR VALUES UP TO 30 KT AND MIXED LAYER CAPE VALUES UP TO 2000 J/KG. DAMAGING WINDS, LARGE HAIL, AND HEAVY RAIN WILL BE THE PRIMARY STORM HAZARDS. TEMPERATURES WILL ALSO COOL DOWN SIGNIFICANTLY, ESPECIALLY ON FRIDAY. SATURDAY-MONDAY: THERE COULD BE A FEW LINGERING STORMS ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE DEPENDING ON HOW FAST THIS SYSTEM EXITS THE AREA. WE KEPT THE FORECAST DRY FOR THIS PERIOD, BUT LOW-LEVEL MOISTURE WILL LINGER ACROSS THE AREA THIS WEEKEND AS THE FLOW ALOFT TRANSITIONS TO NORTHWESTERLY. THIS COULD ALLOW A FEW ISOLATED STORMS TO DEVELOP DURING THE AFTERNOON AND EVENING, BUT CONFIDENCE OF OCCURRENCE IS TOO LOW TO MENTION POPS. HIGH TEMPERATURES WILL GRADUALLY TREND UPWARD TO SLIGHTLY ABOVE NORMAL BY SUNDAY AND MONDAY AS WEAK UPPER RIDGING BUILDS ACROSS THE AREA. JACKSON && .FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH NEXT MONDAY AS RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 68 94 68 92 67 / 20 20 10 20 20 BEAVER OK 70 99 70 96 68 / 20 30 20 40 20 BOISE CITY OK 64 93 63 88 61 / 30 40 40 40 30 BORGER TX 72 97 71 94 69 / 20 20 10 20 20 BOYS RANCH TX 67 95 69 92 65 / 30 30 20 30 20 CANYON TX 67 93 67 91 65 / 30 20 10 20 20 CLARENDON TX 70 97 67 95 66 / 20 10 5 10 20 DALHART TX 64 92 63 91 62 / 30 40 30 40 30 GUYMON OK 68 97 68 93 64 / 20 40 30 40 30 HEREFORD TX 65 93 65 90 63 / 30 20 20 20 20 LIPSCOMB TX 70 98 70 95 68 / 20 30 10 20 20 PAMPA TX 68 94 68 93 66 / 20 20 10 20 20 SHAMROCK TX 70 98 69 95 68 / 20 10 5 10 20 WELLINGTON TX 72 100 72 97 71 / 20 5 5 10 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && CLK/JJ
Hazardous weather outlook, Aug 25, 3:21 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 321 PM CDT MON AUG 25 2014 OKZ001>003-TXZ001>020-261100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 321 PM CDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS MUCH OF THE PANHANDLES. ONE OR TWO MARGINALLY SEVERE STORMS WITH DAMAGING WINDS UP TO 65 MPH WILL BE POSSIBLE THROUGH 8 PM...BUT MOST STORMS WILL REMAIN BELOW SEVERE LEVELS. LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES TUESDAY THROUGH FRIDAY NIGHT. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS COULD BECOME STRONG TO SEVERE WITH WIND GUSTS UP TO 65 MPH...LARGE HAIL...AND LOCALLY HEAVY RAIN...ESPECIALLY DURING THE AFTERNOON AND EVENING ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JACKSON
In the hours before
Special weather statement, Aug 25, 3:58 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 358 PM CDT MON AUG 25 2014 OKZ001-002-252145- CIMARRON OK-TEXAS OK- 358 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES UNTIL 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF ELKHART TO 5 MILES SOUTH OF KEYES...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... EVA... KEYES... STURGIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3670 10186 3669 10238 3700 10209 3700 10173 TIME...MOT...LOC 2059Z 240DEG 19KT 3703 10192 3675 10222 JACKSON
Special weather statement, Aug 25, 4:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 410 PM CDT MON AUG 25 2014 TXZ001-006-252200- DALLAM TX-HARTLEY TX- 410 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY AND SOUTHERN DALLAM COUNTIES UNTIL 500 PM CDT... AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF DALHART...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... DALHART... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3626 10266 3626 10230 3578 10246 3579 10287 TIME...MOT...LOC 2110Z 245DEG 6KT 3603 10261 JACKSON
Special weather statement, Aug 25, 4:20 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT MON AUG 25 2014 TXZ006-011-252200- HARTLEY TX-OLDHAM TX- 420 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OLDHAM AND SOUTHERN HARTLEY COUNTIES UNTIL 500 PM CDT... AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 18 MILES NORTH OF ADRIAN...OR 24 MILES EAST OF NARA VISA...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN OLDHAM AND SOUTHERN HARTLEY COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3576 10275 3575 10252 3547 10260 3549 10276 TIME...MOT...LOC 2121Z 185DEG 14KT 3555 10267 JACKSON
Special weather statement, Aug 25, 4:23 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 423 PM CDT MON AUG 25 2014 TXZ018-252215- ARMSTRONG TX- 423 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG COUNTY UNTIL 515 PM CDT... AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CLAUDE...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CLAUDE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3513 10156 3512 10134 3496 10139 3495 10156 TIME...MOT...LOC 2123Z 191DEG 9KT 3501 10148 JACKSON
Local storm report, Aug 25, 5:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT MON AUG 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST ADRIAN 35.28N 102.66W
08/25/2014 E60 MPH OLDHAM TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1400641
FENNERSpecial weather statement, Aug 25, 5:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT MON AUG 25 2014
TXZ006-252245-
HARTLEY TX-
507 PM CDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY COUNTY UNTIL 545
PM CDT...
AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ROMERO...OR 20 MILES EAST OF
AMISTAD...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
ROMERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3600 10283 3602 10238 3584 10246 3572 10260
3571 10303
TIME...MOT...LOC 2207Z 211DEG 4KT 3581 10282
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:58 PM CDT | Special Weather Statement | AMA | Cimarron | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.